# SDR 2003UALA00264

- Difficulty date: March 11, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 37,340 hours, 13,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Eroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1640, RBL 57" FLOORBEAM TOP CAP HAS EXCESS MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED. PERFORMED SINGLE FLANGE BLENDOUT REPAIR.
